MathSciNet Relay Station
MathSciNet bibliographic data
MR828828 (87f:58070) 58F07 (14H40 58F19)
Schilling, R. J. Generalizations of the Neumann system. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 287–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement